Celebratio Mathematica

S. R. Srinivasa Varadhan

Probability and statistics

Bibliography

Works connected to Evgeniĭ Borisovich Dynkin

Filter the Bibliography List

clear

S. R. S. Varadhan: “Reg­u­lar­ity of self-dif­fu­sion coef­fi­cient,” pp. 387–​397 in The Dynkin Fest­s­chrift: Markov pro­cesses and their ap­plic­a­tions. Edi­ted by M. I. Freĭdlin. Pro­gress in Prob­ab­il­ity 34. Birkhäuser (Bo­ston, MA), 1994. MR 1311731 Zbl 0822.​60089 incollection

S. R. S. Varadhan, A. D. Wentzell, E. B. Dynkin, S. A. Mol­chan­ov, S. P. Novikov, Ya. G. Sinai, I. M. Son­in, and D. W. Stroock: “Mark Ios­i­fo­vich Freidlin,” Rus­si­an Math­em­at­ic­al Sur­veys 59 : 3 (2004), pp. 593–​597. Trans­la­tion of Rus­si­an ori­gin­al from Us­pekhi Mat. Nauk 59:3(357), 185–188. No ab­stract.

S. R. S. Varadhan, A. D. Wentzell, E. B. Dynkin, S. A. Mol­chan­ov, S. P. Novikov, Ya. G. Sinai, I. M. Son­in, and D. W. Stroock: “Mark Ios­i­fo­vich Freĭdlin,” Us­pekhi Mat. Nauk 59 : 3(357) (2004), pp. 185–​188. In Rus­si­an. Trans­lated in Rus­si­an Math­em­at­ic­al Sur­veys 59:3 (2004), 593–597. MR 2116554 article